UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
Multigrid algorithm from cyclic reduction for Markovian queueing networks Journal article
Applied Mathematics and Computation, 2011,Volume: 217,Issue: 16,Page: 6990-7000
Authors:  Yang,Shu Ling;  Cai,Jian Feng;  Sun,Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/05/27
Boundary Value Method  Cyclic Reduction  Markovian Queueing Network  Multigrid Method  Nonsymmetric Linear System  Singular Systems